AnsweredAssumed Answered

Is Anyone Else Using the Patch Having Dizziness?

Question asked by SuzyQ411 on Feb 29, 2020
Latest reply on Mar 1, 2020 by SuzyQ411

A number of times over the past month or so, I have experienced severe dizziness when getting out of bed. I have found that lying back down for a short while- and maybe even going back to sleep for a bit- has relieved the dizziness. 

 

What I'm doing to help combat this:

 

(1) I read up on possible side effects from using the patch-- dizziness is one of them.

 

(2) Making sure I sit on the side of the bed for a bit before slowly standing as I know that for some, blood pressure drops can occur when going to a standing position, which can lead to dizziness.

 

(3) Just last night, I decided to start taking my patch off at bedtime as suggested by others on the Ex regarding dream disturbances attributed to the patch. (It had been suggested this practice could help relieve patch-induced dream issues and thought it might also help with the dizziness.) 

 

(4) I am keeping tabs on the problem and will seek my primary physician's input should it persist. (This dizziness does not occur during the day; just when I wake up in the morning).

 

 Just wondering if I am alone in this?

Outcomes